# SDR DALA1031563357

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND SEAT TRACK Y-2462 FR55-56, FR57-58 CORRODED.  REMOVED CORROSION  AS PER SRM 51-74-00 FR55-FR56 MAT'L REMOVED 0.050" (L-2" W-0.5"), FR57-FR58 MAT'L REMOVED 0.047" (L-2" W-0.5").  ORIGINAL THICKNESS MEASURED 0.180" AND FOUND OUT OF LIMIT AS PER SRM 53-00-15 FIG 102.  NEW SEAT-TRACK FABRICATED AND INSTALLED AS PER PRI 486597-14 REV 0.
